# SDR SB05046

- Difficulty date: April 13, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE AT STATION 304.  MAINTENANCE REPLACED THE BATTERY PACK.  OPS CHECK OK.
